# SDR SWAA064440

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 57,642 hours, 52,464 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 315A1016
- Condition: Broken
- Location: Throttle Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING NORMAL ENGINE START, NR 1 ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT.  REMOVED AND REPLACED NR 1 ENGINE THROTTLE CONTROL BOX PER MM.
